# SDR SIMA20190316003

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 21,044 hours, 15,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Unsecure
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT (FO SIDE) OUTER WINDSHIELD SEAL STARTING TO COME OFF. C/A-PERFORMED GVI OF RT SIDE WINDOW FOUND SMALL AMOUNT OF FILLET SEAL TRIMMED EXCESS SEALANT REF. AMM 56-12-01 A/C OK FOR SERVICE.
